# SDR AALA201512159008

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 43,279 hours, 15,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231QF UPPER SURFACE DELAMINATED.  REPLACED THE FLOOR PANEL IAW IRM 9701 REVISION G.
